Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1641. G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    Root cases of large sets of t-designs,
    Discrete Math. 263(2003), 143-155  [abstract]    MR 2003m:05025
     
    1642. H. Kharaghani, F. Kamali and G. B. Khosrovshahi,
    Some Bush-type Hadamard matrices,
    J. Statist. Plann. Inference 113(2003), 375-384  [abstract]   
     
    1643. M. Pourmahdian,
    Simple generic structures,
    Ann. Pure Appl. Logic 121(2003), 227-260  [abstract]    MR 2004d:03079
     
    1644. M. Pourmahdian,
    The stable forking conjecture and generic structures,
    Arch. Math. Logic 42(2003), 415-421  [abstract]    MR 2004e:03067
     
    1645. M. Emamy, G. B. Khosrovshahi and Ch. Maysoori,
    Some designs of small orders and their codes,
    J. Combin. Math. Combin. Comput. 43(2003), 101-117  [abstract]   
     
    1646. M. Mashinchi and M.M. Zahedi,
    On the product of T-fuzzy subgroups,
    Ann. Univ. Sci. Budapest. Sect. Comput. 12(2003), 167-171  [abstract]    MR 93a:20119
     
    1647. S. M. B. Kashani,
    On quadratic isoparametric submanifolds,
    Bull. Iranian Math. Soc. 18(2003), 31-39  [abstract]    MR 95a:53087
     
    1648. A. M. Rahimi,
    Relative algebraic structures,
    Missouri J. Math. Sci. 14(2002), 123-135  [abstract]   
     
    1649. A. M. Rahimi,
    An application of SB-rings,
    Missouri J. Math. Sci. 14(2002), 57-58  [abstract]   
     
    1650. B. Mashayekhy,
    On the nilpotent multiplier of a free product,
    Bull. Iranian Math. Soc. 28(2002), 49-56  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.